# SDR ERAA087093

- Difficulty date: May 19, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N292EH
- Make and model: Bolkms BO105S
- Aircraft serial: 562
- Aircraft time: 8,486 hours
- Engine: Allsn 250C20
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: 252466715H
- Part serial: 29728
- Condition: Stiff
- Location: Engine
- Part time: 11,791 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOVERNOR HARD TO OPERATE.  HAS DROOPING, STIFF THROTTLE.   REPAIRED AND TESTED IAW MFG OHM FORM 15-1095A.
